MathSciNet Relay Station
MathSciNet bibliographic data
MR438019 (55 #10940) 42A16
Goes, Günther; Goes, Sigrun Sequences of bounded variation and sequences of Fourier coefficients. I. Math. Z. 118 (1970), 93–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement